# SDR IPXA12572096

- Difficulty date: February 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 13,954 hours, 23,080 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N800774
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO FLOORBEAM, BS 1100, BL 0 TO RBL 45, CORRODED ON UPPER SURFACE AT NUTPLATE HOLES.  REMOVED CORROSION ON FLOORBEAM, ORIGINAL MATERIAL .0196 LOSS OF .101 WITH .095. FOUND OUT OF LIMITS IAW SRM 53-00-51-1A1.  REMOVED DAMAGE AND REPAIRED FLOORBEAM IAW EA 120225 IR B757-5310-46239-A.
